# SDR F3LA2022041500030

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 14,240 hours, 6,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664709
- Part serial: M13544
- Condition: Shorted
- Location: Zone 200
- Part time: 17,458 hours, 7,433 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, LP207780 ITEM 1:  FOUND L1 DOOR SLIDE FAULTING DURING EPSU TEST. FAULT CONFIRMED FROM CAPACITANCE TEST. L1 DOOR SLIDE NEEDS REPLACING  
 CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE (7500MM) AND EPSU TEST IS OK AT THIS TIME. T/W USED F9TAB2200C, DUE 06/2022. REF AMM 25-62-44-400-007-A
